Jana Maříková

University of Vienna
Faculty of Mathematics
Kolingasse 14-16
1090 Vienna, Austria
jana.marikova at univie.ac.at

Papers and Preprints

  • Quantifier Elimination for o-minimal structures expanded by a valuational cut, preprint. With C. F. Ealy.[pdf]
  • Residue field domination in real closed valued fields, Notre Dame Journal of Formal Logic. 60 (2019), no. 3, 333-351. With C. F. Ealy and D. Haskell.[pdf]
  • A note on quantifier elimination in o-minimal fields with convex valuations, unpublished.[pdf]
  • The Hausdorff dimension of metric spaces definable in o-minimal expansions of the real field, accepted, Fundamenta Mathematicae. With E. Walsberg. [pdf]  
  • Measuring definable sets in o-minimal fields, Israel J. Math. 209 (2015), no. 2, 687–714. With M. Shiota. [pdf]  
  • Model completeness of o-minimal fields with convex valuations, J. Symb. Log. 80 (2015), no. 1, 234–250. With C.F.Ealy. [pdf]  
  • O-minimal residue fields of o-minimal fields, Ann. Pure Appl. Logic 162, Issue 6, 457-464 (2011). [pdf]  
  • Triangulation in o-minimal fields with standard part map, Fund. Math. 209, no. 2, 133-155 (2010). With L. van den Dries. [pdf]
  • O-minimal fields with standard part map, Fund. Math. 209, no. 2, 115-132 (2010). [pdf]
  • The structure on the real field generated by the standard part map on an o-minimal expansion of a real closed field, Israel J. Math., 171, 1, 175-195 (2009). [pdf]  
  • Type-definable groups in o-minimal structures, JSL, 72(1): 67-80 (2007). [pdf]  
  • Geometric properties of semilinear and semibounded sets, Math. Log. Quart. 52(2): 190-202 (2006). [pdf]  
  • Researcher

    Current Courses (2021S)

  • Introduction to Theoretical Computer Science
  • Mathematik macht Freu(n)de
  • Office Hours

  • by appointment
  • CV

  • pdf